# SDR DALA13056306812

- Difficulty date: September 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,447 hours, 13,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 377 HAS CORROSION ON EDGE AND UPPER SURFACE FROM LBL 7 TO RBL 6.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III,  REPAIRED IAW SRM 53-00-51, REPAIR 10.
